Acute renal failure after TAB and cholera vaccination.
Lethal complications of typhoid-cholera-vaccination. (Case report and review of the literature).
“Simultaneous parenteral vaccination against typhoid and cholera lead to death through either anaphylactic shock or endotoxic shock in a 36-year-old male.”
Safety of live vaccinations on immunosuppressive therapy in patients with immune-mediated inflammatory diseases, solid organ transplantation or after bone-marrow transplantation - A systematic review of randomized trials, observational studies and case reports.
“However, some serious vaccine-related adverse events occurred. 32 participants developed an infection with the vaccine strain; in most cases the infection was mild. However, in two patients fatal infections were reported”
Sudden death after typhoid and Japanese encephalitis vaccination in a young male taking pseudoephedrine.
“The case of a 21-year-old male taking over-the-counter pseudoephedrine for weight loss who died suddenly during exercise shortly after inoculation with Japanese encephalitis and phenol-inactivated typhoid vaccines is presented. The patient collapsed in mild weather while exercising 75 minutes after his vaccinations.”
Sudden, unexpected death following typhoid-cholera vaccination.